# SDR 2000UALA00480

- Difficulty date: August 12, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 34,997 hours, 5,576 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5854495
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOR LIGHTING STRIP ROWS 15-20 ON STEADY.  EXIT LIGHTS UNDER WINDOW 15 FLICKERING RT SIDE ROW 19FG.  RPL BATTERY-PWR SPL P/N 563-1188.  RPL BATTERYPACK P/N 585-4495.  RPL CHARGER P/N 563-1046.  EEL LIGHTS CHECKED OK ONGROUND.
